# SDR USAA2013010800026

- Difficulty date: December 15, 2012
- Submitted: January 8, 2013
- Operation: Air carrier
- Aircraft: N165US
- Make and model: Airbus A321-211
- Aircraft serial: 1431
- Aircraft time: 41,003 hours, 14,875 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Fitting
- Part number: D5598141100400
- Condition: Worn
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK -  WEAR ON NR 6 ELEVATOR HINGE FITTING ON RIGHT HORIZONTAL STABILIZER AT STAB STA 5894, THS RIB 13.  REPLACED NR 6 ELEVATOR HINGE FITTING ON RIGHT HORIZONTAL STABILIZER AT STAB STA 5894, THS RIB 13 IAW A321 AMM 55-16-42.
